MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR N35-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR N35-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515053
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported, luer lock breakage.Event description: during compounding of cisplatin.New cisplatin vial new vial protector p28 lot: 2502706 new injector (multipack) lot: 2501301 new syringe monoject.Vial protector attached to new cisplatin vial.Air added to syringe.Injector applied.Injector & syringe attached down onto vial protector while trying to inject air - met with resistance.Tech added a little more pressure.Syringe broke from injector, but injector remained on vial protector & vial.Cisplatin flowed up through the open injector and onto the bsc.Exposure to hazardous drugs.Additional information 1.Did the expansion chamber inflate when adding air into the vial? no 2.What was the volume of medication to be withdrawn? 50ml 3.How much air was injected before meeting resistance? 50ml 4.Did the luer of the injector break? or did only the syringe break off? the syringe broke at the luer lock 5.I s the syringe a standard luer lock? yes 6.Is the syringe a bd product? if yes, what is the material information? unclear which syringe was being used at the time.1.Was the appropriate ppe in use when the exposure occurred? yes.2.Was there any intervention required for the healthcare professional as a result of the exposure? no.3.Was the medication prepared under a hood? yes.Option:.
 
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: it was reported that the luer lock of the n35-o injector broke when attempting to add air to the protector.No injector samples were received for evaluation.A device history review was completed for the reported lot 2501301, and no deviations or nonconformances were identified during the manufacturing process that could have contributed to the reported concern.Three retained samples from injector lot 2501301 were examined as part of the investigation.All products underwent visual inspection, and no damage or related defects were observed.Dimensional testing, including verification of the luer thread, confirmed that all critical dimensions were within specification.Based on the available information, a definitive root cause could not be identified at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR N35-O MULTI
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22636168
Report Number3003152976-2025-00388
Device Sequence Number20830636
Product Code ONB
UDI-Device Identifier00382905150531
UDI-Public(01)00382905150531(10)2501301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515053
Device Lot Number2501301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown